Alert archive / North Dakota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 76, NWS Bismarck, ND

June 18, 2008Bottineau County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 18, 2008, 2:17 PM CDT for Bottineau County, North Dakota. It was in force for 58 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2008, 2:17 PM CDT (19:17 UTC)
Expired
Jun 18, 2008, 3:15 PM CDT
In force
58 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon

County Bottineau County, ND

What was reported inside it

TimeReportWhereRemark
Jun 18, 2:40 PM CDTHAIL 0.88Westhope, NDPENNY TO NICKEL SIZE HAIL ALONG WITH HEAVY RAIN.
Jun 18, 2:52 PM CDTHAIL 0.75Westhope, ND
Jun 18, 3:01 PM CDTHAIL 14 Nw Landa, ND
Jun 18, 3:20 PM CDTHAIL 1.25Westhope, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 44 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 7.3 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1653 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KBIS 181916
SVRBIS
NDC009-182015-
/O.NEW.KBIS.SV.W.0076.080618T1917Z-080618T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
217 PM CDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BOTTINEAU COUNTY IN NORTH CENTRAL NORTH DAKOTA...

* UNTIL 315 PM CDT

* AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WESTHOPE TO MAXBASS...OR ALONG
  A LINE EXTENDING FROM 31 MILES WEST OF BOTTINEAU TO 32 MILES NORTH
  OF MINOT...AND MOVING NORTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTHOPE BY 225 PM CDT...
  NEWBURG BY 230 PM CDT...
  LANDA BY 240 PM CDT...
  ROTH BY 255 PM CDT...
  SOURIS BY 310 PM CDT...
  7 MILES NORTHWEST OF CARBURY BY 315 PM CDT...

IF YOU ARE IN THE PATH OF THESE DANGEROUS STORMS...PREPARE
IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS...AND DEADLY LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING..AND AWAY FROM WINDOWS.

LAT...LON 4883 10054 4859 10116 4900 10120 4901 10116
      4900 10053
TIME...MOT...LOC 1917Z 229DEG 21KT 4895 10107 4871 10107

$$

HEINERT
4 follow-up statements
000 
WWUS53 KBIS 181934
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
234 PM CDT WED JUN 18 2008

NDC009-182015-
/O.CON.KBIS.SV.W.0076.000000T0000Z-080618T2015Z/
BOTTINEAU ND-
234 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR WESTERN BOTTINEAU COUNTY...

AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WESTHOPE TO 6 MILES EAST OF
MAXBASS...OR ALONG A LINE EXTENDING FROM 28 MILES WEST OF BOTTINEAU
TO 27 MILES WEST OF BOTTINEAU...MOVING NORTHEAST AT 24 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LANDA BY 245 PM CDT...
  ROTH BY 300 PM CDT...
  SOURIS AND 7 MILES WEST OF CARBURY BY 315 PM CDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4900 10053 4883 10054 4865 10113 4900 10120
      4901 10116
TIME...MOT...LOC 1934Z 229DEG 21KT 4900 10097 4876 10098

$$

HEINERT
000 
WWUS53 KBIS 181939
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
239 PM CDT WED JUN 18 2008

NDC009-182015-
/O.CON.KBIS.SV.W.0076.000000T0000Z-080618T2015Z/
BOTTINEAU ND-
239 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR WESTERN BOTTINEAU COUNTY...

AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WESTHOPE TO MAXBASS...OR
ALONG A LINE EXTENDING FROM 29 MILES WEST OF BOTTINEAU TO 28 MILES
WEST OF BOTTINEAU...MOVING NORTHEAST AT 25 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTHOPE NOW...
  LANDA BY 255 PM CDT...
  ROTH BY 310 PM CDT...
  SOURIS BY 315 PM CDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4900 10053 4883 10054 4865 10113 4900 10120
      4901 10116
TIME...MOT...LOC 1939Z 229DEG 21KT 4899 10102 4874 10101

$$

HEINERT
000 
WWUS53 KBIS 181944
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
243 PM CDT WED JUN 18 2008

NDC009-182015-
/O.CON.KBIS.SV.W.0076.000000T0000Z-080618T2015Z/
BOTTINEAU ND-
243 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR WESTERN BOTTINEAU COUNTY...

AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WESTHOPE TO 6 MILES
EAST OF MAXBASS...OR ALONG A LINE EXTENDING FROM 29 MILES WEST OF
BOTTINEAU TO 27 MILES WEST OF BOTTINEAU...MOVING NORTHEAST AT 24 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WESTHOPE NOW...
  LANDA BY 255 PM CDT...
  ROTH BY 310 PM CDT...
  SOURIS BY 315 PM CDT...

THIS IS A DANGEROUS LINE OF STORMS. IF YOU ARE IN THE PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4900 10053 4883 10054 4865 10113 4900 10120
      4901 10116
TIME...MOT...LOC 1943Z 229DEG 21KT 4900 10099 4877 10098

$$
HEINERT
000 
WWUS53 KBIS 182002
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CDT WED JUN 18 2008

NDC009-182015-
/O.CON.KBIS.SV.W.0076.000000T0000Z-080618T2015Z/
BOTTINEAU ND-
302 PM CDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR NORTH CENTRAL BOTTINEAU COUNTY...

AT 259 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
LANDA TO 6 MILES SOUTH OF LANDA...OR ALONG A LINE EXTENDING FROM 25
MILES NORTHWEST OF BOTTINEAU TO 21 MILES WEST OF BOTTINEAU...MOVING
NORTHEAST AT 21 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  ROTH BY 310 PM CDT...
  SOURIS BY 315 PM CDT...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED 4 MILES NORTHWEST 
OF LANDA WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4900 10053 4888 10054 4887 10054 4883 10054
      4873 10097 4900 10113
TIME...MOT...LOC 2002Z 229DEG 19KT 4902 10089 4884 10086

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 10:20 AM CDT, 3 hours 57 minutes earlier.

Area forecast discussion, Jun 18, 10:20 AM CDT, 3 hours 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
1020 AM CDT WED JUN 18 2008

.UPDATE...THERE CONTINUE TO BE ISOLATED SHOWERS AND THUNDERSTORMS
IN NORTHWEST NORTH DAKOTA AND SOUTHEAST SASKATCHEWAN. SURFACE
DEW POINTS HAVE BEEN RUNNING IN THE MID 50S MOST OF THE FORECAST
AREA...AND THE MORNING BISMARCK SOUNDING INDICATED LESS THAN AN
INCH OF PRECIPITABLE WATER WITH A K INDEX OF 25. STILL...THE NAM
INCREASES THE PRECIPITABLE WATER AND INCREASES THE K INDEX TO 35
IN THE AFTERNOON...WHICH WOULD INDICATE A POTENTIAL FOR HEAVY
RAIN. AFTERNOON CAPE DOESNT LOOK SPECTACULAR...BUT SHOULD BE
ENOUGH SHEAR AND INSTABILITY TO KEEP POTENTIAL FOR SEVERE TSTMS IN
THE FORECAST. PREVIOUS FORECAST FOR MAX TEMPS IN THE LOWER 80S
STILL LOOKS GOOD. SKY COVER HAS BEEN THINNING AND TEMPERATURES ARE
WARMING A LITTLE AHEAD OF MAV MOS 3HR FORECASTS. THIS SHOULD PUT
AFTERNOON HIGHS NEAR FORECAST. OVERALL HAVE MADE ONLY MINOR
CHANGES TO PREVIOUS FORECAST.

&&

.PREV DISCUSSION... /ISSUED 355 AM CDT WED JUN 18 2008/

SHORT TERM...TODAY THROUGH FRIDAY NIGHT...

MAIN CONCERN TODAY IS CHANCE OF SEVERE THUNDERSTORMS.
CURRENTLY...CONVECTION CONTINUES ACROSS EASTERN MONTANA...WITH
STORMS MOVING EAST TOWARDS THE WESTERN DAKOTAS. MODELS INDICATE
STRONG VORT ENERGY IN THIS REGION...AND PROGRESSES THIS ENERGY
ACROSS NORTH DAKOTA TODAY. EXPECT SCATTERED/ISOLATED SHOWERS AND
THUNDERSTORMS TO MOVE INTO WESTERN NORTH DAKOTA THIS MORNING AND MAY
REACH CENTRAL NORTH DAKOTA BEFORE NOON. AS HEATING OF THE DAY
REACHES ITS MAXIMUM...EXPECTING THUNDERSTORMS TO INCREASE IN NUMBER
AND IN AREAL EXTENT. PLENTY OF LOW LEVEL MOISTURE WITH DEWPOINTS IN
THE 50S WEST AND 40S CENTRAL TO INCREASE TO 50S/60S TODAY AS A
SURFACE TROUGH MOVES EAST FROM EASTERN MONTANA INTO THE
WESTERN/CENTRAL DAKOTAS BY LATE AFTERNOON...AND REACHES THE RED
RIVER VALLEY BY THURSDAY MORNING. EXPECTING AN AFTERNOON/EARLY
EVENING ROUND OF SEVERE THUNDERSTORMS WITH DAMAGING WIND AND HAIL
THE MAIN THREAT. SOME SLOWER MOVING STORMS WILL BRING HEAVY RAIN TO
SOME LOCALES. HAVE KEPT THE CHANCES AT 55 TO 60 PERCENT...LIKELY
WORDING...OVER ALL OF CENTRAL AND MOST OF WESTERN NORTH DAKOTA FROM
18Z TO 03Z (AFTERNOON AND EARLY EVENING). EXPECT JAMESTOWN AREA TO
HAVE THE BEST CHANCE LATE IN THE EVENING - WENT 50 PERCENT THROUGH
1AM CDT.

AFTER THIS EVENT THE MODELS INDICATE NORTHWEST FLOW ALOFT WITH SOME
VORT ENERGY MOVING THROUGH THE UPPER FLOW...AND INSTABILITY
LINGERING OVER THE STATE. KEPT MENTION OF SLIGHT CHANCE OF
THUNDERSTORMS FOR THURSDAY AND THURSDAY NIGHT. ON FRIDAY MODELS
REALLY DIVERGE IN THEIR SOLUTIONS. KEPT FORECAST DRY AS PER PREVIOUS
FORECAST TREND AND FOLLOWING THE GFS SOLUTION.

LONG TERM...SATURDAY THROUGH WEDNESDAY NIGHT...

REX BLOCKING OVER ALASKA/NORTHEAST PACIFIC HAS KEPT THE NEGATIVE
HEIGHT ANOMALY OVER THE NORTHEAST PACIFIC SOMEWHAT ANCHORED OVER THE
PAST FEW DAYS. RESULTANT DOWNSTREAM RIDGING SHOULD KEEP ABOVE
AVERAGE TEMPERATURES OVER WESTERN AND CENTRAL NORTH DAKOTA ON FRIDAY
THROUGH MONDAY.

MODELS AND ENSEMBLES HAVE DECIDED TO BEGIN BREAKING DOWN THE
BLOCKING RIDGE OVER ALASKA...WHICH RESULTS IN A LESS
AMPLIFIED/PROGRESSIVE PATTERN ALONG THE U.S.-CANADIAN BORDER BY
TUESDAY MORNING. MEANWHILE...A SERIES OF HIGHLY UNPREDICTABLE WAVES
IS FORECAST TO MOVE ACROSS NORTH DAKOTA AS WEAK IMPULSES ARE EJECTED
OUT OF THE BASE OF THE NORTHEAST PACIFIC VORTEX. THIS FLOW PATTERN
FAVORS SLIGHTLY ABOVE AVERAGE TEMPERATURES WITH GREATER THAN AVERAGE
RAINFALL POTENTIAL.

STUCK FAIRLY CLOSE TO CONTINUITY FOR GRIDS...SINCE THE FORECAST
ALREADY TAKES INTO ACCOUNT THE VERY LARGE UNCERTAINTY PRESENT WITH
FAST-MOVING SHORTWAVES PASSING THROUGH THE REGION.

AVIATION...
LIGHT SOUTHEASTERLY WINDS ARE FORECAST TO ACCOMPANY VFR CONDITIONS
ACROSS THE REGION FOR MOST OF THE DAY. THE MAIN EXCEPTION IS RELATED
TO SEVERAL THUNDERSTORM COMPLEXES THAT HAVE FORMED IN RESPONSE TO A
VIGOROUS SHORTWAVE MOVING THROUGH THE NORTHERN HIGH PLAINS. AS THESE
STORMS MOVE EAST INTO WESTERN AND CENTRAL NORTH DAKOTA THROUGH THE
MORNING HOURS...THERE IS A CHANCE THEY WILL INTENSIFY DUE TO DAYTIME
HEATING. SOME OF THESE STORMS COULD BECOME SEVERE.
THEREAFTER...ADDITIONAL THUNDERSTORMS ARE FORECAST TO FIRE THIS
AFTERNOON FOR A SECOND ROUND OF PRECIPITATION. AGAIN...SOME OF THESE
STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND
DANGEROUS LIGHTENING.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

TSW
Hazardous weather outlook, Jun 18, 4:46 AM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
446 AM CDT WED JUN 18 2008

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-191000-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
446 AM CDT WED JUN 18 2008 /346 AM MDT WED JUN 18 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A GOOD CHANCE OF THUNDERSTORMS TODAY. SOME STORMS MAY BE SEVERE
THIS AFTERNOON AND EVENING. THE MAIN THREAT IS LARGE HAIL AND
DAMAGING STRAIGHT LINE WINDS. SOME LOCALES MAY RECEIVE HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SLIGHT CHANCES OF THUNDERSTORMS FOR THURSDAY...THEN SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

JV

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 7:14 PM CDTSevere Thunderstorm WarningBISWilliams46 min
Jun 17, 7:53 PM CDTSevere Thunderstorm WarningBISDivide, Williams52 min
Jun 17, 8:42 PM CDTSevere Thunderstorm WarningBISWilliams63 min
Jun 17, 9:39 PM CDTSevere Thunderstorm WarningBISMcKenzie, Williams66 min
Jun 18, 1:42 PM CDTSevere Thunderstorm WarningBISMorton, Oliver48 min
Jun 18, 2:06 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer54 min
Jun 18, 2:39 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer51 min
Jun 18, 2:56 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer49 min
Jun 18, 3:15 PM CDTSevere Thunderstorm WarningBISBottineau60 min
Jun 18, 3:35 PM CDTAreal Flood AdvisoryBISBottineau3 hr
Jun 18, 3:47 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer43 min
Jun 18, 3:52 PM CDTTornado WarningBISBottineau23 min
Jun 18, 3:53 PM CDTTornado WarningBISMcLean, Mercer21 min
Jun 18, 3:55 PM CDTSevere Thunderstorm WarningBISDivide65 min
Jun 18, 4:16 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 18, 4:18 PM CDTAreal Flood AdvisoryBISMcLean, Mercer3 hr
Jun 18, 4:25 PM CDTSevere Thunderstorm WarningBISMcLean, Mercer, Oliver50 min
Jun 18, 4:30 PM CDTSevere Thunderstorm WarningBISMcHenry30 min
Jun 18, 4:43 PM CDTSevere Thunderstorm WarningBISMcKenzie62 min
Jun 18, 5:01 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward59 min
Jun 18, 5:14 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver61 min
Jun 18, 5:16 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette59 min
Jun 18, 5:24 PM CDTSevere Thunderstorm WarningBISWard66 min
Jun 18, 5:29 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton46 min
Jun 18, 5:33 PM CDTSevere Thunderstorm WarningBISAdams, Grant, Sioux57 min
Jun 18, 5:38 PM CDTTornado WarningBISMcLean, Mercer, Oliver37 min
Jun 18, 5:44 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie61 min
Jun 18, 5:57 PM CDTTornado WarningBISMorton, Oliver33 min
Jun 18, 6:10 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Morton, Oliver50 min
Jun 18, 6:13 PM CDTSevere Thunderstorm WarningBISMcHenry, Ward62 min
Jun 18, 6:15 PM CDTTornado WarningBISBurleigh, McLean, Mercer, Oliver30 min
Jun 18, 6:27 PM CDTTornado WarningBISBurleigh, Morton, Oliver33 min
Jun 18, 6:28 PM CDTSevere Thunderstorm WarningBISMorton62 min
Jun 18, 6:29 PM CDTSevere Thunderstorm WarningBISGrant, Morton61 min
Jun 18, 6:39 PM CDTSevere Thunderstorm WarningBISAdams40 min
Jun 18, 6:53 PM CDTSevere Thunderstorm WarningBISBillings, Dunn, Stark26 min
Jun 18, 6:58 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, McLean, Morton, Oliver62 min
Jun 18, 6:59 PM CDTTornado WarningBISBurleigh, McLean, Mercer, Oliver31 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.